Uniformity and inexact version of a proximal method for metrically regular mappings

Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2007, 335 (1), pp.168-183
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507816
Contributeur : Michel H. Geoffroy <>
Soumis le : dimanche 1 août 2010 - 17:46:07
Dernière modification le : mardi 7 décembre 2010 - 15:38:14

Identifiants

  • HAL Id : hal-00507816, version 1

Collections

Citation

Francisco J. Aragon Artacho, Michel H. Geoffroy. Uniformity and inexact version of a proximal method for metrically regular mappings. Journal of Mathematical Analysis and applications, Elsevier, 2007, 335 (1), pp.168-183. <hal-00507816>

Partager

Métriques

Consultations de la notice

27